Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have PCOD problem. Have chronic insomia problem. Developed dark circles under eyes. Prescribed Wysolone. Guide?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5900 Questions
Question
I AM 40 YEAR OLD FEMALE WITH PCOD PROBLEM I HAVE A CRONIC INSOMNIA PROBLEM THERE HAS DEVELOPED A LOT OF DARK CIRCLES AND UNDER EYE PUFFINESS AND IT IS MAKING ME LOOK OLD I HAVE BEEN PRESCRIBED WYSOLONE-10 PLS ADVISE
Posted Thu, 26 Sep 2013 in Pigmentation Problems
 
 
Answered by Dr. Rahul Kumar 4 hours later
Brief Answer:
skin lightening cream

Detailed Answer:
Hello
Thanks for the query.
In PCOD there occurs a hormonal imbalance.
The androgens or male hormone become excess.
This leads to pigmentation as well as growth of facial hairs.
Insomnia can also be seen in this.
You are correct the facial puffiness is due to wysolone.
I just want to know why wysolone has been prescribed to you, It is not a standard therapy of PCOD.
Regarding treatment, you can use a skin lightening cream like aziderm.
This will take care of pigmentation.
For control of puffiness wysolone must be stopped. Till the time you are on wysolone this puffiness will be there, but dont worry, it will go off as soon as the medication is stopped.
I would also like to know whether you are taking any other medication for PCOD.
Let me know if you have any other doubt.
Waiting for your response .
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor